A1 Journal article (refereed)
Asymptotic mean-value formulas for solutions of general second-order elliptic equations (2022)

Blanc, P., Charro, F., Manfredi, J. J., & Rossi, J. D. (2022). Asymptotic mean-value formulas for solutions of general second-order elliptic equations. Advanced Nonlinear Studies, 22(1), 118-142. https://doi.org/10.1515/ans-2022-0007

JYU authors or editors

Publication details

All authors or editors: Blanc, Pablo; Charro, Fernando; Manfredi, Juan J.; Rossi, Julio D.

Journal or series: Advanced Nonlinear Studies

ISSN: 1536-1365

eISSN: 2169-0375

Publication year: 2022

Publication date: 08/04/2022

Volume: 22

Issue number: 1

Pages range: 118-142

Publisher: Walter de Gruyter GmbH

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1515/ans-2022-0007

Publication open access: Openly available

Publication channel open access: Open Access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/80651

Web address of parallel published publication (pre-print): https://arxiv.org/abs/2108.05831


We obtain asymptotic mean-value formulas for solutions of second-order elliptic equations. Our approach is very flexible and allows us to consider several families of operators obtained as an infimum, a supremum, or a combination of both infimum and supremum, of linear operators. The families of equations that we consider include well-known operators such as Pucci, Issacs, and k-Hessian operators.

Keywords: partial differential equations

Free keywords: mean-value formulas; viscosity solutions; k-Hessian equation; Issacs equation

Contributing organizations

Related projects

Ministry reporting: Yes

Reporting Year: 2022

Preliminary JUFO rating: 1

Last updated on 2022-20-09 at 15:42